Bee asked in HealthMental Health · 4 weeks ago

Has anyone taken Azithromycin (Z pack) while on Lexapro?

I’m on 20 mil lexapro

3 Answers

Relevance
  • 4 weeks ago

    If you're prescribed the Z pack from a doctor, then why didn't he ask you what other meds you're on in case of interactions? Ask your pharmacist

    • Login to reply the answers
  • Anonymous
    4 weeks ago

    ''Using escitalopram together with azithromycin can increase the risk of an irregular heart rhythm that may be serious and potentially life-threatening, although it is a relatively rare side effect. You may be more susceptible if you have a heart condition called congenital long QT syndrome, other cardiac diseases, conduction abnormalities, or electrolyte disturbances (for example, magnesium or potassium loss due to severe or prolonged diarrhea or vomiting). 

    Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or heart palpitations during treatment with these medications, whether together or alone. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.'' 

    • Login to reply the answers
  • Olive
    Lv 6
    4 weeks ago

    Never took lexapro but have took Z pack before but it didnt help any

    • Login to reply the answers
Still have questions? Get your answers by asking now.